HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

The mandala of Legendrian dualities for pseudo-spheres in Lorentz-Minkowski space and "flat" spacelike surfaces

Files in This Item:
pre947.pdf565.25 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84094

Title: The mandala of Legendrian dualities for pseudo-spheres in Lorentz-Minkowski space and "flat" spacelike surfaces
Authors: Izumiya, Shyuichi Browse this author
Saji, Kentaro Browse this author
Keywords: Legendrian duality
Horo-spherical geometry
Horo-flat surfaces
Singularities
Lorentz-Minkowski space
Pseudo-spheres
Issue Date: 30-Sep-2009
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 947
Start Page: 1
End Page: 35
Abstract: Using the Legnedrian duarities between surfaces in pseudo-spheres in Lorentz-{Minkow}{ski} 4-space, we study various kind of flat surfaces in pseudo-spheres. We consider a surface in the pseudo-sphere and its dual surface. Flatness of a surface is defined by the degeneracy of the dual surface similar to the case for the Gauss map of a flat surface in the Euclidean space. We study singularities of these flat surfaces and dualities of singularities.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69754
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University